Equate Ibuprofen Tablets, 200 mg, Twin Pack, 500 Count

MUHU

Equate Ibuprofen Tablets, 200 mg, Twin Pack, 500 Count

$U2,292 $U3,820
Save 40% ($U1,528)
  • Order within 3 hours and 11 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • ACountIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the aCountive ingredient in Advil
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief
  • NSAID: Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • EFFECountIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and older
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold


Compare to Advil ACountive Ingredient. Ibuprofen Tablets 200 mg aCountive ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, and minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Made in India. Packaged in the USA.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Equate Ibuprofen Tablets, 200 mg, Twin Pack, 500 Count

MUHU.

Equate Ibuprofen Tablets, 200 mg, Twin Pack, 500 Count

$U2,292 $U3,820
Save 40.0% ($U1,528)